CSpace
Solving time-periodic fractional diffusion equations via diagonalization technique and multigrid
Wu, Shu-Lin; Zhang, Hui; Zhou, Tao
2018
Source PublicationNUMERICAL LINEAR ALGEBRA WITH APPLICATIONS
Volume25Issue:5
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33559
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wu, Shu-Lin,Zhang, Hui,Zhou, Tao. Solving time-periodic fractional diffusion equations via diagonalization technique and multigrid[J]. NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS,2018,25(5).
APA Wu, Shu-Lin,Zhang, Hui,&Zhou, Tao.(2018).Solving time-periodic fractional diffusion equations via diagonalization technique and multigrid.NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS,25(5).
MLA Wu, Shu-Lin,et al."Solving time-periodic fractional diffusion equations via diagonalization technique and multigrid".NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS 25.5(2018).
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wu, Shu-Lin]'s Articles
[Zhang, Hui]'s Articles
[Zhou, Tao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wu, Shu-Lin]'s Articles
[Zhang, Hui]'s Articles
[Zhou, Tao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wu, Shu-Lin]'s Articles
[Zhang, Hui]'s Articles
[Zhou, Tao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.